Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

turnover20

Veteran Member
  • Total Reviews

    0
  • Content Count

    112
  • Joined

  • Last visited

Community Reputation

0 Neutral

About turnover20

  • Rank
    Member
  1. 5. Be Careful, your skin is fragile, take it easy, don't pick or mess with your skin 4. Use Sunscreen and DRINK WATER 3. Moisturize, use aquaphor, aloe vera, saline nose mist etc. 2. Be Positive, Assertive, and Keep Your Mind Off it 1. Be Patient, Be Levelheaded and Stick Through it all
  2. right with that TGE, same problem. quit accutane in april 2005
  3. although i think its improved im still kinda red, 11 months after i ended... but i had a VERY high dosage
  4. I have been off Accutance for about 6 months now however my skin---particularly my hands and moreso my face have retained a red, sun-burnt look... Does anyone know if this goes away and after how long? Is it some type of accutane-induced rosascea? Does anyone know how to reduce redness or make it go away faster? It began during the end of my 3rd month and has persisted since--maybe getting a little better... -If you have the same thing, please post your experience, I think it is actually
  5. I don't want to lead you in the wrong direction with my experiences but...i went on accutane my senior year of high school (late October- late April) I drank, and I went on a cruise in late March for Spring Break... About the sun: I have pretty sun sensitive skin and normally burn pretty easily- however I went on accutance during the winter and had to worry little about an increase in sunsensitivity---except near the cruise... On a cruise ship I was able to limit my sun exposure more than a
  6. 1) i broke out really bad near the end of my 2nd/beginning of 3rd month 2) my acne began to clear (that i noticed) in the 5th month, possibly late in the 4th
  7. I've been off accutane for almost 6 months now so i think I can answer your question Most of my side effects actually disappeared within about two weeks (dry lips, nose went away very quickly) My skin stayed fairly dry for the rest of the month At about month two the redmarks on my skin began to heal somewhat but I began having tiny blemishes (albeit very easy to control)... After that I battle a small pimple or two a week...nothing bad, and my skin is somewhat oily... I also must say that
  8. Its August 3rd. I ended my Accutane Treatment April 19th. My Acne cleared on Accutane a little ways into the 5th month. Then about two months after I ended my course, I began to get tiny whiteheads and began to panic. Since then the whiteheads have diminished and I get the occasional SMALL pimple. My new regimen: Wash with a facial soap St. Ives Apricot Exfoliating Scrub Clearasil Ultra Cleansing Scrub Clean and Clear: Advantage Spot Treatment (Salicylic Acid) Clean and Clear: Persagel 10 (ni
  9. clean and clear deep action cleanser, morning and night baking soda paste every other day---i think this is helping exfoliate Clean and clear persagel 10 (bp) at night salycilic acid cream during day i am kinda clearing up--ill update
  10. Two months after my last pill and I fear my acne is returning. My whole chinline is covered in whiteheads and a few have come to a head. I am using BP to try and control this, but I do not think it is working. I don't know what to do, it seems like nothing works for me.
  11. Hey I have also been off tane for just over a month and would like to share my experience. I found that in a couple of weeks my body went back to normal...except my acne. My acne is odd, I get the occasional whitehead but nothing ever becomes a full-blown pimple (knock on wood). The whiteheads frustrate me, but it is A LOT better than the past. I am using persagel 10 (benzoyl perox) on the whiteheads and it clears them quickly. My skin however still has a red tint, I hope this goes away o
×